# SDR DALA2015100806024

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION OF NLG DRAG STRUT IAW T/C 2020-2435, STEP 7, REF N/R 700-27, FOUND CORROSION AT LWR BEARING AREA ISSUE OF CARD 3221-4999 REQUIRED.  R & R NLG LWR DRAG STRUT IAW 3221-4999.
